# SDR ASAA2023080544429

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,476 hours, 17,352 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON OVERHEAD & NO AC VOLTS, SHOWS DASHES. GROUNDED - YES. C/W FIM 24-31 TASK 801, FAULT CLEARED. ALL INDICATIONS NORMAL.
